Follow
Ziemowit  Popowicz
Ziemowit Popowicz
Institiute of Theoretical Physics University of Wroclaw Poland
Verified email at ift.uni.wroc.pl - Homepage
Title
Cited by
Cited by
Year
The bi-Hamiltonian structure of fully supersymmetric Korteweg-de Vries systems
W Oevel, Z Popowicz
Communications in mathematical physics 139 (3), 441-460, 1991
1721991
Quantum conformal algebra with central extension
M Chaichian, D Ellinas, Z Popowicz
Physics Letters B 248 (1-2), 95-99, 1990
1031990
q-deformations of Virasoro algebra and conformal dimensions
M Chaichian, AP Isaev, J Lukierski, Z Popowicz, P Preŝnajder
Physics Letters B 262 (1), 32-38, 1991
981991
A 2-component or N= 2 supersymmetric Camassa–Holm equation
Z Popowicz
Physics Letters A 354 (1-2), 110-114, 2006
862006
q-Virasoro algebra and its relation to the q-deformed KdV system
M Chaichian, Z Popowicz, P Prešnajder
Physics Letters B 249 (1), 63-65, 1990
791990
The Lax formulation of the “new” N= 2 SUSY KdV equation
Z Popowicz
Physics Letters A 174 (5-6), 411-415, 1993
781993
q-trace for quantum groups and q-deformed Yang-Mills theory
AP Isaev, Z Popowicz
Physics Letters B 281 (3-4), 271-278, 1992
731992
Quantum group gauge theories and covariant quantum algebras
AP Isaev, Z Popowicz
Physics Letters B 307 (3-4), 353-361, 1993
601993
A two-component generalization of the Degasperis–Procesi equation
Z Popowicz
Journal of Physics A: Mathematical and General 39 (44), 13717, 2006
562006
Supersymmetric extensions of the Harry Dym hierarchy
JC Brunelli, A Das, Z Popowicz
Journal of Mathematical Physics 44 (10), 4756-4767, 2003
432003
The extended supersymmetrization of the multicomponent Kadomtsev-Petviashvilli hierarchy
Z Popowicz
Journal of Physics A: Mathematical and General 29 (6), 1281, 1996
421996
Odd bihamiltonian structure of new supersymmetric N= 2, 4 Korteweg de Vries equation and odd SUSY Virasoro-like algebra
Z Popowicz
Physics Letters B 459 (1-3), 150-158, 1999
391999
Differential-algebraic integrability analysis of the generalized Riemann type and Korteweg–de Vries hydrodynamical equations
AK Prykarpatsky, OD Artemovych, Z Popowicz, MV Pavlov
Journal of Physics A: Mathematical and Theoretical 43 (29), 295205, 2010
382010
Riemann-Hilbert transforms and Bianchi-Bäcklund transformations for the supersymmetric Yang-Mills fields
LL Chau, G Mo-Lin, Z Popowicz
Physical Review Letters 52 (22), 1940, 1984
371984
On a nonlocal Ostrovsky-Whitham type dynamical system, its Riemann type inhomogeneous regularizations and their integrability
J Golenia, MV Pavlov, Z Popowicz, AK Prykarpatsky
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 6, 002, 2010
352010
The extended supersymmetrization of the nonlinear Schro¨ dinger equation
Z Popowicz
Physics Letters A 194 (5-6), 375-379, 1994
351994
Supersymmetric polytropic gas dynamics
A Das, Z Popowicz
Physics Letters A 296 (1), 15-26, 2002
342002
Supersymmetric reciprocal transformation and its applications
QP Liu, Z Popowicz, K Tian
Journal of Mathematical Physics 51 (9), 093511, 2010
292010
SUSY 2
Z Popowicz
Computer physics communications 100 (3), 277-296, 1997
291997
The non-polynomial conservation laws and integrability analysis of generalized Riemann type hydrodynamical equations
Z Popowicz, AK Prykarpatsky
Nonlinearity 23 (10), 2517, 2010
282010
The system can't perform the operation now. Try again later.
Articles 1–20